# SDR CA980521001

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040931009
- Condition: Failed
- Location: T/R Drive
- Part time: 10,000 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) ON CLIMBOUT AT LOW SPEED, SUDDEN UNCONTROLLABLE YAW TO THE RIGHT.  AFTER SEVERAL 360 DEGREE TURNS, AIRCRAFT SETTLED INTO TREES.  NR 2 SECTION OF T/R DRIVESHAFT BONDED COUPLING FAILED.  CTSB INVESTIGATING.
